# SDR CA191022014

- Difficulty date: August 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 601R3114653
- Condition: Cracked
- Location: Bs 460
- Part time: 35,819 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK DISCOVERED AFT OF FS460, BETWEEN BL0.0 AND RBL9 (TC# 20191022014)
